Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

The Accutane is Sitting in Front of Me

Hi Everyone,

Well the time has come. I bought the accutane yesterday and I just opened the safety tab which means I can't return it. I'm so terrified. I have it here and i do not want to take it. I'm already depressed but that will not change. As you know, my dad is paralyzed in the hospital, my aging grandmother lives with me (who i adore) but is very difficult to deal with at times, my career is up in the air (i quit my job to go on the tane) and so is my personal life. Needless to say, if I get more "depressed" it won't be because of the accutane.

I'm really terrified. I've been on doxycycline and diane 35 for the last month. With the exception of a couple of cysts, my skin is smooth and I can even sleep with my makeup on. The thing is with the accutane i'm going to breakout so bad. What if I can't deal? I underestimate myself I guess.

I just am asking for your support and for you to share how you were thinking before you delved into the accutane.

Take care and I hope to hear from you guys soon,

eusa_wall.gif

Share this post


Link to post
Share on other sites

Why did you quit your job?

Anyway, take the tane man, the sooner you start the sooner you'll be clear. I am in my second week and I broke out pretty bad this week but that could have happened anyway. Just think, everytime you break out its the last time you might see that pimple.

Share this post


Link to post
Share on other sites

Within one month on a low 20 mg dose of Accutane and shots of cortisone, my face is clearing up. If you are suffering from severe acne and do not take the Accutane, your face probably won't clear up. If you do take it, you majorly increase your chances to repair your skin. It is your choice in the end. I personally, aftering reading many of these posts, have faith in this drug and can see the results.

Share this post


Link to post
Share on other sites

If you don't take it...give it to me why waste perfectly good tane smile.gif Seriously what I was thinking when I first got my tane was...YES FINALLY the end of my acne! I couldn't wait to take it, why are you afraid...the side effects or the initial breakout? The side effects are nothing but dry lips......Ill take that over acne any day...and the intial breakout sure it might be bad but I'm sure you've broken out much worse before so its nothing and it will clear and when it does you'll just keep getting better and better so take em now or give em to me smile.gif GL!

Share this post


Link to post
Share on other sites

Thank you all so much. The support is so great. I'm worried that i'll get covered with cysts. I can handle pimples but cysts hurt, a lot. Anyway, i hope all goes well. I've decided to put if off for 5 more days. I'll finish the diane 35 before starting the tane since there is no point in taking both at the same time since i wasn't using the diane for contraceptive purposes. So, no point in making my liver work twice as hard. Poor liver. I feel sorry for it. It's not its fault that my hormones went all wacky. I hope it does ok. I love you my liver smile.gif

I need more words of inspiration. I"m terrified of the breakout.

Share this post


Link to post
Share on other sites

hey,

I'd suggest you take it, dont delay, the sooner you start, the sooner it will end...I was supposed to be on doxy until I got tane but I didnt take it cause I didnt really see the point, if tane is supposed to clear me, why take anything else, right?

I just got my accutane prescription 3 days ago, I was so excited that I didnt even sign my name right when I was making my next appointment, it was one of the happiest days I can remember...I went and got it and couldnt wait to take the first pill, it was just a pill, I was imagining some crazy stuff happening but all it was, was putting a pill in my mouth and swollowing it...

I took my 3rd pill today and nothing really changed, no side effects, no dryness...the only funny thing is that my derm told me to keep using benzoyl peroxide until I have to stop, meaning, when my skin will be too dried, I was hesitant but I still put on my duac the 3 days that I was on accutane...I'm planning to stop after this weekend cause I heard that its a bad mix since my skin is going to get super sensitive...

Just take the pill and keep a positive attitute, IMO it will make a big difference, from what I've read, people that were terrified and all paranoid about accutane usually end up with more side effects and less clearing...

I hate my acne and am really depressed at times but I always keep going, I try to fight it as much as possible, people always give me crap and call me ugly and I just smile and say thank you...it did make me cry a few times but now I'm resistant to shit like that because of it, I even make jokes about it and it actually feels better...lol

so yeah, basically, just do it, we're here, you'll start just a little after me so we'll share how its working for each of us, I hope it goes well for you, I really do, I know what acne puts a person through and I really dont want anyone to have to experience what I have...do it, do it, do it, wink.gif

keep your head up and swollow the pill

Share this post


Link to post
Share on other sites

Can I just say, take it now! Don't delay, sure it possibly could look worse for a week or two but as long as you do everything right such as gentle cleansing, short showers, mousturizing with SPF and avoiding sun, applying lip balm and eye drops you shouldn't have any troubles and it'll clear up before you know it!

Good luck with everything smile.gif I'm taking my second course just now and I'm excited as I know it's the only thing that definately works.

Share this post


Link to post
Share on other sites

Hi,

I'm at the end of my second week, and I can say that its really not as frightening as it may seem. I put off taking Accutane for YEARS because I was terrified. It's gotten a lot of bad press to say the least...but I haven't had any problems besides mildly chapped lips. I had a bad breakout the first week, it is already going away and my face already looks better than it has in MONTHS. I know I'm not out of the woods yet but just being on Accutane is so great because I know I'm doing what I can about it...and I don't think about it the rest of the day (like I did before!) ~Gypsy

Share this post


Link to post
Share on other sites

GuardedlyOptimistic:

I think you should start taking you accutane as soon as possible, or wait maybe one days in between the other pill you are taking so that your body can get rid of most of it. If you are scared of an initial breakout just use a topical in your first 1-2 weeks so that you can keep the breakout to a minimum. Personally, I used differin for the first month; it kept away the acne until the accutane kicked in and did not dry or damage my skin in any way.

Finally with all the stuff happening in your life I know the acne is the last thing need, but don’t worry the accutane will get rid of it for you.

user posted image

from me and everyone at the board, hope it makes you smile smile.gif

Share this post


Link to post
Share on other sites
Guest agentx

wont go into much detail, if ur acne is bad, go for accutane. simple.

Share this post


Link to post
Share on other sites

Take it, take it, take it! The sooner you take it the sooner all this pain will end! Don't put if off. Sure, it may get worse for the first 2 weeks to a month, but then it's over! The bastards will die a horrible death.

You won't suffer anymore! Think of it that way! Keep your head high.

Share this post


Link to post
Share on other sites

lol, I already posted what I thought you should do but I remembered soemthing funny that me and my best friend said before I took accutane...

he says "so when are you taking it?"

I said "as soon as they give it to me..."

then we started cracking up and saying that as soon as they put it in my hand I'll jam it in my mouth, I kinda did though...lol...I got home and the first thing I did was take my first pill, I got 4 pills in me so far smile.gif

Share this post


Link to post
Share on other sites

The way to avoid breaking out is to gradually ramp up the dosage. If you planned to do 40mg per day, do 20mg per day for the first month or something.

It went like this for me:

Servere Cystic Acne and depressed > Took the Pills > Pretty much clear > Happy times

Share this post


Link to post
Share on other sites

Thank you guys. The support has been so great. So great!!! I know I will get through the hard times and I want to thank you for helping me!

I'll keep you updated smile.gif I'm going to start Tane when I finish the Diane 35. I'll start the next day!! smile.gif

But, don't stop with your inspiring words.

And, remember: Winter is coming. Considering how much suffering we go through let's remember the suffering of others as well. Don't wear fur. And don't support it either despite what the movie stars are doing. Those poor creatures were anally electrocuted for "fashion".

Fur is not fashion.

And, our condition, I believe, has made us more sensitive to the pain of others and of each other :o) Bless your hearts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×